# SDR SCNA97219

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 50797868
- Condition: Corroded
- Location: E Exit Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CORRODED BOTTOM WEB AND RETAINER ANGLES ON THE LEFT AFT EMERGENCY EXIT HATCH.  REMOVED CORROSION ON WEB AND FOUND TO BE WITHIN LIMITS, REPLACED BOTH RETAINER ANGLES.
